# SDR YN8R11142014BH

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: General aviation
- Filed by: Yingling Aircraft LLC, repair station YN8R621Y
- Aircraft: N3129X
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697246
- Aircraft time: 990 hours, 670 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 105051003
- Condition: Cracked
- Location: Elevator
- Part time: 990 hours, 670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING START OF ANNUAL INSPECTION, VISUALLY SAW THE LOWER OUTER AFT SKIN OF THE ELEVATOR, PN 102051-803 WAS CRACKED ALONG THE FORWARD RIVET ROW AT THE SPAR FROM LT ELEVATOR STATION 58.5" TO 62.5".  WE REMOVED THE ELEVATOR AND REMOVED AND REPLACED THE SKIN.  INSPECTED ALL STRUCTURE IN THE AREA FOR LOOSENESS BUT ALL HINGES WERE TIGHT.  THE AREA OF THE CRACK IS JUST AT THE OTBD AREA OF THE EXHAUST SOOT TRAIL ACROSS THE TAIL.
